# SDR ASAA2017072221438

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 41,911 hours, 12,631 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE FIRE-OVERHEAT TEST FAILED IN LOOP B TEST OK IN LOOP A.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT.  WITH NR 2 ENGINE LOOP SELECT SWITCH SET TO BOTH,  ENGINE FIRE DETECTION, OPS TESTED IAW AMM 26-11-00-710-801 PASSED WITH NO FAULTS. OPENED THE NR 2 ENGINE COWLING AND PERFORMED ENGINE FIRE DETECTION INSPECTION IAW AMM 26-11-01-211-801.  NO DEFECTS NOTED.  ALL TERMINALS SECURE AND NO LOOP OR HARNESS DAMAGE NOTED.  CLOSED NR 2 ENGINE COWLING AND PERFORMED ENGINE FIRE DETECTION, OPS TESTED IAW AMM 26-11-00-710-801, ALL TESTS PASS.
